# SDR REXA2015061200575

- Difficulty date: June 12, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N836AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8036
- Aircraft time: 16,492 hours, 16,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT EXTERIOR OVERWING EMER LIGHT INOPERATIVE.  R & R LT AFT EXTERIOR EMER LIGHT BULB & UPPER AFT LENS SCREW IAW CMM 33-41-41.  OPERATIONS CHECKED GOOD AT THIS TIME IAW AMM 33-51-00.  THIS CLEARS DM 001563 MM02 UPDATED PLACARD REMOVED.
